# SDR DALA2025122309338

- Difficulty date: December 22, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 31,374 hours, 11,903 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY DUE TO ANTI-SKID LIGHT ILLUMINATED AFTER TAKEOFF.   PERFORMED AACU BITE TEST. FAILS AACU REPLACED SAME. OPS CHECKED GOOD. (LP 8158330)
